Hausdorff dimension of the double points on the Brownian frontier

R Kiefer, P Mörters

Research output: Contribution to journalArticle

Abstract

The frontier of a planar Brownian motion is the boundary of the unbounded component of the complement of its range. In this paper, we find the Hausdorff dimension of the set of double points on the frontier.
LanguageEnglish
Pages605-623
Number of pages19
JournalJournal of Theoretical Probability
Volume23
Issue number2
DOIs
StatusPublished - Jun 2010

Fingerprint

Hausdorff Dimension
Brownian motion
Complement
Range of data

Keywords

  • frontier
  • Hausdorff dimension
  • double points
  • disconnection exponent
  • self-intersections
  • Mandelbrot conjecture
  • outer boundary
  • Brownian motion

Cite this

Hausdorff dimension of the double points on the Brownian frontier. / Kiefer, R; Mörters, P.

In: Journal of Theoretical Probability, Vol. 23, No. 2, 06.2010, p. 605-623.

Research output: Contribution to journalArticle

Kiefer, R ; Mörters, P. / Hausdorff dimension of the double points on the Brownian frontier. In: Journal of Theoretical Probability. 2010 ; Vol. 23, No. 2. pp. 605-623
@article{7aa168c1b3d844de896cf390a4258be6,
title = "Hausdorff dimension of the double points on the Brownian frontier",
abstract = "The frontier of a planar Brownian motion is the boundary of the unbounded component of the complement of its range. In this paper, we find the Hausdorff dimension of the set of double points on the frontier.",
keywords = "frontier, Hausdorff dimension, double points, disconnection exponent, self-intersections, Mandelbrot conjecture, outer boundary, Brownian motion",
author = "R Kiefer and P M{\"o}rters",
year = "2010",
month = "6",
doi = "10.1007/s10959-009-0262-2",
language = "English",
volume = "23",
pages = "605--623",
journal = "Journal of Theoretical Probability",
issn = "0894-9840",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Hausdorff dimension of the double points on the Brownian frontier

AU - Kiefer,R

AU - Mörters,P

PY - 2010/6

Y1 - 2010/6

N2 - The frontier of a planar Brownian motion is the boundary of the unbounded component of the complement of its range. In this paper, we find the Hausdorff dimension of the set of double points on the frontier.

AB - The frontier of a planar Brownian motion is the boundary of the unbounded component of the complement of its range. In this paper, we find the Hausdorff dimension of the set of double points on the frontier.

KW - frontier

KW - Hausdorff dimension

KW - double points

KW - disconnection exponent

KW - self-intersections

KW - Mandelbrot conjecture

KW - outer boundary

KW - Brownian motion

UR - http://www.scopus.com/inward/record.url?scp=77953323253&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1007/s10959-009-0262-2

U2 - 10.1007/s10959-009-0262-2

DO - 10.1007/s10959-009-0262-2

M3 - Article

VL - 23

SP - 605

EP - 623

JO - Journal of Theoretical Probability

T2 - Journal of Theoretical Probability

JF - Journal of Theoretical Probability

SN - 0894-9840

IS - 2

ER -